# SDR 96ZZZX5540

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N890JR
- Make and model: Enstrm F28F
- Aircraft serial: 764
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Yoke
- Part number: 2816119
- Condition: Cracked
- Location: Swashplate
- Part time: 4,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND BETWEEN CONTROL ROD AND UNIVERSAL YOKES.  CRACK RUNS DOWN THE WEB BETWEEN BOTH AT 2 LOCATIONS.  SUBMITTER STATED THIS IS SECOND FOUND THIS MONTH.  THE OTHER CRACKED SWASHPLATE IS S/N 11-897-88H WITH SIMILAR TIME IN SERVICE.  CRACKED SWASHPLATE YOKE REMOVED FROM SERVICE.  NEW YOKE PURCHASED AND INSTALLED.
